MathSciNet Relay Station
MathSciNet bibliographic data
MR2246892 14Q15 (65H10 68W30)
Bates, Dan; Peterson, Chris; Sommese, Andrew J. A numerical-symbolic algorithm for computing the multiplicity of a component of an algebraic set. J. Complexity 22 (2006), no. 4, 475–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement